RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2008, Volume 44, Issue 3, Pages 105–127 (Mi ppi1283)  

This article is cited in 3 scientific papers (total in 3 papers)

Information Protection

On Quadratic Approximations in Block Ciphers

N. N. Tokareva

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: We consider quadratic approximations (of Boolean functions) of a special form and their potential applications in block cipher cryptanalysis. We show that the use of $k$-bent functions as ciphering functions extremely increases the resistance of ciphers to such approximations. We consider examples of $k$-bit permutations recommended for use in S-boxes of the algorithms GOST 28147-89, DES, and $s^3\mathrm{DES}$; we show that in almost all cases there exist more probable (than linear) quadratic relations of a special form on input and output bits of these permutations.

Full text: PDF file (1522 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2008, 44:3, 266–286

Bibliographic databases:

UDC: 003.26:519.7
Received: 08.02.2008
Revised: 09.04.2008

Citation: N. N. Tokareva, “On Quadratic Approximations in Block Ciphers”, Probl. Peredachi Inf., 44:3 (2008), 105–127; Problems Inform. Transmission, 44:3 (2008), 266–286

Citation in format AMSBIB
\Bibitem{Tok08}
\by N.~N.~Tokareva
\paper On Quadratic Approximations in Block Ciphers
\jour Probl. Peredachi Inf.
\yr 2008
\vol 44
\issue 3
\pages 105--127
\mathnet{http://mi.mathnet.ru/ppi1283}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2467424}
\zmath{https://zbmath.org/?q=an:1171.94361}
\transl
\jour Problems Inform. Transmission
\yr 2008
\vol 44
\issue 3
\pages 266--286
\crossref{https://doi.org/10.1134/S0032946008030083}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000260150400008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-54349116797}


Linking options:
  • http://mi.mathnet.ru/eng/ppi1283
  • http://mi.mathnet.ru/eng/ppi/v44/i3/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Tokareva, “Description of $k$-bent functions in four variables”, J. Appl. Industr. Math., 3:2 (2009), 284–289  mathnet  crossref  mathscinet  zmath
    2. N. N. Tokareva, “Generalizations of bent functions”, J. Appl. Industr. Math., 5:1 (2011), 110–129  mathnet  crossref  mathscinet  zmath
    3. G. I. Shushuev, “Poisk optimalnogo lineinogo priblizheniya setei Feistelya”, PDM, 2014, no. 1(23), 40–54  mathnet
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:338
    Full text:69
    References:28
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019